# SDR QXEA00001926

- Difficulty date: July 13, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 78279016
- Part serial: 9612072
- Condition: Malfunctioned
- Location: Aft
- Part time: 7,429 hours, 10,120 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX- SMELL NOTED IN COCKPIT FROM THE AIR CYCLE MACHINE AIR FLOW.  MAINTENANCE REPLACED THE AIR CYCLE MACHINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
